# SDR C2XA99BT016

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 44
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR REPORTED SEVERAL EMERGENCY AISLE PATH LIGHTS ARE OUT.  MAINTENANCE RELAMPED EMERGENCY AISLE PATH LIGHTING AS NECESSARY.  OPERATIONALLY CHECKED SYSTEM GOOD.  (M)
